# SDR 95ZZZX2664

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520BA
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS CONTAMINATED WITH METAL.  THE CRANKSHAFT HAD TO BE TURNED UNDERSIZE TO REPAIR.  FACTORY TEST RUN TIME ONLY.
